# SDR ASAA201911131303

- Difficulty date: November 2, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,963 hours, 7,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 143A7502158
- Condition: Cracked
- Location: Bs 500j-500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, R/H SIDE, STA500J AND 500K, STR 25R,(1EA) ANGLE BRACKETS (CLIPS) CRACKED. FWD SIDE. GROUNDED - YES. REMOVED CRACKED CLIP AT FWD CARGO R/H SIDE STA-500J, STR 25R FWD SIDE OF FRAME IAW B737-9 OVER SRM 51-40-02 AND REPLACED WITH NEW CLIP IAW BOEING DWG #143A7505 REV -.
